BRAC University Institutional Repository

Numerical approximation of a nonlinear parabolic partial differential equation

Show simple item record

dc.contributor.author Bhowmik, Samir K.
dc.date.accessioned 2010-10-11T04:51:10Z
dc.date.available 2010-10-11T04:51:10Z
dc.date.issued 2008
dc.identifier.uri http://hdl.handle.net/10361/445
dc.description.abstract We consider the Allen-Cahn model of phase transitions. We approximate the problem using finite difference method in space coupled with several explicit and implicit methods in time and compare the solutions. We present some numerical experimental results of such approximations. en_US
dc.language.iso en en_US
dc.publisher BRAC University en_US
dc.relation.ispartofseries BRAC University Journal, BRAC University;Vol.5, No.2,pp. 9-14
dc.subject Numerical approximations en_US
dc.subject Allen-cahn model en_US
dc.subject Finit defference en_US
dc.subject Euler's method en_US
dc.title Numerical approximation of a nonlinear parabolic partial differential equation en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search BRACU Repository


Advanced Search

making your publication more visible and accessible

... Want to know more?

To submit your article and improve the visibilty of your research, please contact with librarian@bracu.ac.bd

Policy Guidelines

Browse

My Account

Statistics